Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TOOKER

Rash on my arms...

Ok..so a few days ago i looked at the bottom of my arms and i have a huge red rash on the bottom of my arms... from my elbow up...i think it might be exema, because when i put lotion on its not as red the next day....

did this happen to anyone else?

Share this post


Link to post
Share on other sites

its not permanent for me. im 3 weeks off, and havent had a single rash breakout on my arms.. adn i've had those quite a bit during my course. i used to get them immediately after teh shower... theyhurt :(

Share this post


Link to post
Share on other sites

I had eczema while on Accutane that lasted for months after.

I couldn't have any direct exposure to the sun for even a short period of time on my hands, arms, etc. or I'd break out into bumpy rashes.

I've always spent lots of time in the sun and burned a lot as a kid, so I was sure this couldn't have helped, and was going to be a permanent issue.

Surprisingly enough, the past few weeks, I've suntanned and experienced NO side effects whatsoever. Granted, I'm off Accutane right now and have been for months, but I was certain the eczema was a permanent problem.

Apparently it went away, and I'm very happy.

I'm going back on Accutane this week, and I expect this to be a problem again, but I don't mind. Being in the sun while on your course is not healthy or helpful to your cause anyway.

Don't worry if the side effects last for even up to a year. They will eventually wear off and you'll be able to go into the sun again. Just whatever you do - don't scratch the eczema!

I didn't know what it was at first and squished one of the bumps on my arm and now I have a red bump where it was that I'll probably have to remove by laser. So just leave them alone, apply lots of moisturizers, creams and sunblock and stay out of the sun while your on your Accutane course.

I'd rather have clear skin in the summer any day, than a suntan and skin rashes.

Share this post


Link to post
Share on other sites

Yeh comes and goes for me as well; i had terrible dermatitis and exzema for a while. Ive got some really good cream that clears it up now though.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×